# SDR AUS20020355

- Difficulty date: April 17, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 210R
- Engine: Cont IO520L
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston
- Part number: 98820041
- Condition: Damaged
- Location: Mlg Actuator
- Part time: 5,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ACTUATOR PISTON AND GEAR TEETH DAMAGED. FOUND DURING INSPECTION IAW SEB 01-2 REV1. SUSPECT DAMAGE OCCURRED DURING A PREVIOUS ACCIDENT.
